# SDR C2XA02IA033

- Difficulty date: February 6, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Part number: 14521725015
- Condition: Corroded
- Location: Cabin
- Part time: 10,967 hours, 8,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING  "C" CHECK INSPECTION IT WAS NOTED THAT THE RIGHT CREASE BEAM BETWEEN FRAME 18 and 20 WAS CORRODED AROUND THE NUT PLATES.  IAH-  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE, WHEN RELEASED FROM "C" CHECK.
